# SDR 2006UALA01482

- Difficulty date: July 28, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 29,680 hours, 11,318 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CIDS TEST FAILED, EPSU BATTERY FWD L.  REPLACED BATTERY AT DOOR 1L. ACCOMPISHED CIDS TEST, OP CHECKS OK.
